# SDR SWAA2021063075341

- Difficulty date: May 14, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 66,325 hours, 39,077 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR STRUCTURE UNDERNEATH PANEL 211AF FORWARD SIDE OF BS 270 LATERAL BEAM HAS 2EA SPOTS OF CORROSION ON EXISTING REPAIR UPPER STRAP BL0 AND RBL 6. ; /
